What is AMN mean when gabapentin 300 mg cap AMN on prescript?
- 12 Feb 2014 by jrgraves
- 12 February 2014
It can mean a number of things, but after researching if you are suffering from lesions in the central macula ( an opaque spot on the cornea) of one or both eyes, it means:
Acute Macular Neuropathy, AMN.
Of course I could be wrong and suggest you confirm with your Dr.
The dr wrote that? Its not a medical abbreviation, I can tell you that. Ask the pharmacist when you get it filled.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Jul 2012 • 1 answer
Updated 18 Nov 2018 • 11 answers
Updated 6 Jun 2013 • 1 answer
Updated 30 Oct 2018 • 1 answer
Updated 13 days ago • 2 answers